Find your local SPAR
Use my location

Cookie Policy

We are using cookies to give you the best experience on our site.

More information Continue & close

Galpamol for Children Paracetamol 120mg/5ml Oral Suspension Strawberry Flavour Sugar Free 100ml

You might also be interested in...


Information

Paracetamol 120mg/5ml Oral Suspension Strawberry Flavour Sugar Free

For the relief of pain & fever in young children

Ingredients

Active Ingredient: Each 5 ml contains Paracetamol 120 mg
Other Ingredients: Hydrogenated Glucose Syrup containing Sorbitol (E420) and Maltitol (E965)
Sodium Methylparaben (E219)
Sodium Propylparaben (E217)